Review of "I.I. Macarie, Multihead two-way probabilistic finite automata. Theory Comput. Syst. 30 (1997) 91-109"

Share/Save/Bookmark

Asveld, P.R.J. (1997) Review of "I.I. Macarie, Multihead two-way probabilistic finite automata. Theory Comput. Syst. 30 (1997) 91-109". [Review of the book ] Mathematical reviews, MR1424 , p. 7116. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

44kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62919
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page